# SDR HALA2021102500145

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 7,598 hours, 1,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER ENGINE START (LIGHT) AND AFTER INITIATING DESCENT (STRONG) DIRTY SOCK SMELL IN COCKPIT.   PERFORMED TROUBLESHOOTING OF ENGINES AFTER SMOKE/OIL FUMES IN THE CABIN PER TSM 71-00-00-810-847-A. RAN BOTH ENGINES 1&2 AND OPERATED ALL PAX SYSTEMS. NO ODORS DETECTED. LEAK CHECK GOOD. OK TO CONTINUE
